Alert archive / Wisconsin / Special Weather Statements in 2017
Special Weather Statement, NWS La Crosse, WI
NWS La Crosse, WI issued this special weather statement at Jun 12, 2017, 7:49 PM CDT for Grant County, Wisconsin. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2017, 7:49 PM CDT (00:49 UTC)
- Expired
- Jun 12, 2017, 8:15 PM CDT
- In force
- 26 min
- Issued by
- NWS La Crosse, WI
County Grant County, WI
The radar
The La Crosse radar (KARX), 89 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1059 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1798 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
300
WWUS83 KARX 130049
SPSARX
Special Weather Statement
National Weather Service La Crosse WI
749 PM CDT MON JUN 12 2017
WIZ061-130115-
Grant-
749 PM CDT MON JUN 12 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GRANT COUNTY...
At 748 PM CDT, a strong thunderstorm was located near Boscobel, or 17
miles north of Lancaster, moving east at 35 mph.
Winds in excess of 30 to 40 mph and half inch hail are possible with
this storm.
Locations impacted include...
Boscobel, Fennimore, Muscoda, Orion, Mount Ida, Hickory Grove, Blue
River, and Woodman.
LAT...LON 4296 9084 4308 9086 4309 9083 4311 9080
4312 9074 4314 9073 4317 9069 4317 9066
4319 9061 4320 9059 4321 9055 4320 9043
4300 9043
TIME...MOT...LOC 0048Z 254DEG 31KT 4309 9062
$$
CAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Jun 12, 6:38 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 12, 6:38 PM CDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 638 PM CDT Mon Jun 12 2017 .SHORT TERM...(This evening through Tuesday) Issued at 259 PM CDT Mon Jun 12 2017 High Impact Weather Potential: Thunderstorm chances continue through Wednesday night, particularly tonight and again later Tuesday night into Wednesday. Isolated severe storms can't be ruled out through the evening and again overnight, as well as later Tuesday night into Wednesday. Steamy and active summertime setup across the local area at the moment, with a frontal boundary draped just south of the I-90 corridor, nudged slightly today by a push of high pressure and much drier air just to the north. That boundary has been and will remain the focus for convective potential this evening through tonight, with an earlier MCS to our west evolving into more of a linear system the past few hours as additional convection slowly unzips along the front. Deep shear remains fairly week, especially as one works southeast from a max of 30 knots into southeast MN and central WI, but with some lower level turning/shear near the boundary. Have had a few reports of marginal severe hail/wind the past hour, and suspect that convection will tend to propagate east/northeastward the next few hours, perhaps continuing to gradually redevelop east given plentiful instability up to 3000 J/kg. From a severe perspective, can't totally rule out something spinning along the boundary where 0-1km shear is around 20 knots per RAP trends, but would think the overall severe risk will gradually truncate with eastward extent. Like the past few days, any storms will be efficient rainers with PWAT values around 2 inches and slower storm movement given the lack of flow aloft. As discussed yesterday, still thinking our "best" shot at a little more widespread convection may come tonight as the warm front begins to lift back northward. Axis of moisture transport pointed directly into the region suggests the best low level jet forcing working into our area, with continued limited capping and elevated CAPE values in excess of 2000 J/kg. Shear is again limited but heavy rain threat remains through the night, though it does appear storms will increasingly be lifting north with time as the forcing does the same. Thereafter, looks like we really get capped off on Tuesday as much of the area breaks into the warm sector, with 700mb temps spiking to 13-15C. Good mixing with 925mb temps around 24-26C+ suggests another windy and very warm day, with temps potentially very close to record territory barring any lower stratus issues, which could present themselves at some point near the warm front, especially near/north of I-94. Otherwise, will be watching what happens to our west into Tuesday evening and night with several bouts of mainly linear convection likely to fire over the Central Plains ahead of a stronger upper trough swinging east out of the Rockies. Good shear out that way suggests organized storms are likely and may well survive their eastward jaunt in our direction Tuesday night. Some question remains about better forcing over this way, but a low end risk for severe storms could exist later Tuesday night but especially on Wednesday as we may see initial convection fall apart but then redevelop with the heating of the day as the remnants of the cold front arrive. .LONG TERM...(Tuesday night through Monday) Issued at 259 PM CDT Mon Jun 12 2017 Flow pattern continues to shift from one of weak upper ridging to more of a flat flow aloft through late week, and then potentially more upper troughing toward the weekend. Given that shift, confidence in the details toward Thursday-Friday remains on the lower side, but there have been persistent hints from guidance the past few days for a passing shortwave and cold front to bring at least a chance for showers and storms on Friday or Friday night. Beyond that, the overall idea of cooler conditions for the weekend looks well trended at this time, with maybe a smaller risk for some showers at times given cooler air aloft and some passing weaker waves. For the moment, the thunder threat continues to look low with limited diurnal instability as all of the deeper moisture is at least briefly punted back southward through the mid Mississippi Valley. In simple terms, that means lower dew points for all - doubtful anyone will complain about that! && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 638 PM CDT Mon Jun 12 2017 After another round of strong thunderstorms this afternoon, expect a break in activity this evening at TAF airfields with VFR ceilings and light wind. For the overnight hours, given nearly saturated low-levels, expect some reductions in visibility due to mist. Will keep MVFR ceilings late tonight into Tuesday morning, although now confidence is not as high given some differing model solutions. If lower ceilings develop, they should lift back above 3000 ft agl by 13.17Z. Light and variable wind through tonight will increase somewhat and shift to the southeast on Tuesday, gusting at times into the mid 20 kt range at KRST. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...Lawrence LONG TERM...Lawrence AVIATION...Rogers
Hazardous weather outlook, Jun 12, 7:40 PM CDT, 9 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 740 PM CDT Mon Jun 12 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-140045- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 740 PM CDT Mon Jun 12 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Tonight Scattered thunderstorms are possible through tonight. The severe threat has ended, but periods of locally heavy rainfall may still occur. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a chance for thunderstorms Tuesday morning before a brief break in the afternoon. Then, thunderstorm chances continue Tuesday night through Wednesday. A few of these storms could be severe, with damaging winds and large hail the main threats. Temperatures along and southwest of Interstate 94 are expected to climb into the upper 80s to mid 90s Tuesday afternoon. Heat indices in the river valleys and across much of northeast Iowa look to climb into the 95 to 100 range. Be alert to the heat if spending extended time outdoors Tuesday afternoon. More thunderstorms are possible Thursday through Saturday. At this time the risk of severe weather with any of these storms looks low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Rogers/Lawrence
In the hours before
Local storm report, Jun 12, 5:26 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
526 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND GST VOLK FIELD 43.93N 90.27W
06/12/2017 M54 MPH JUNEAU WI ASOS
&&
DASLocal storm report, Jun 12, 5:33 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
533 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG 3 NNW FRENCHVILLE 44.19N 91.35W
06/12/2017 TREMPEALEAU WI PUBLIC
LARGE TREE LIMBS DOWN AND SOME TREES
UPROOTED. LARGEST TREE APPROXIMATELY 20
INCHES IN DIAMETER. TIME ESTIMATED FROM
RADAR.
&&
CJASpecial weather statement, Jun 12, 5:52 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service La Crosse WI
552 PM CDT MON JUN 12 2017
IAZ029-030-WIZ061-122345-
Clayton-Fayette-Grant-
552 PM CDT MON JUN 12 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT PARTS OF NORTHEAST
IOWA AND FAR SOUTHWEST WISCONSIN...
At 547 PM CDT, a line of strong thunderstorms was moving southeast
through portions of northeast Iowa and southwest Wisconsin.
Winds in excess of 30 to 40 mph will occur prior to the storms
arriving. Heavy rainfall rates and frequent lightning will accompany
the storms.
Locations impacted through 730 pm include...
Platteville, Oelwein, Lancaster, Guttenberg, Elkader, Fennimore, Cuba
City, Strawberry Point, Hazel Green, Dickeyville, Cassville,
Edgewood, Garnavillo, Bloomington, Maynard, Arlington, Volga,
Stanley, Preston and Georgetown.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4264 9071 4268 9090 4265 9090 4264 9208
4275 9208 4309 9043 4251 9043 4251 9064
TIME...MOT...LOC 2247Z 240DEG 49KT 4266 9196
DABLocal storm report, Jun 12, 6:24 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
624 PM CDT MON JUN 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND GST 1 SSW ROCHESTER 44.00N 92.48W
06/12/2017 E50 MPH OLMSTED MN BROADCAST MEDIA
ESTIMATED 50 MPH GUST.
0220 PM TSTM WND GST 1 SSW ROCHESTER 44.00N 92.48W
06/12/2017 E50 MPH OLMSTED MN BROADCAST MEDIA
ESTIMATED 50 MPH GUST.
0222 PM TSTM WND GST 3 NE ROCHESTER 44.05N 92.43W
06/12/2017 M62 MPH OLMSTED MN BROADCAST MEDIA
MEASURED NEAR CENTURY HIGH SCHOOL.
0222 PM TSTM WND GST 4 NE ROCHESTER 44.05N 92.43W
06/12/2017 M62 MPH OLMSTED MN BROADCAST MEDIA
MEASURED NEAR CENTURY HIGH SCHOOL.
0225 PM TSTM WND GST 4 N STEWARTVILLE 43.91N 92.50W
06/12/2017 M48 MPH OLMSTED MN ASOS
ASOS STATION RST, ROCHESTER INTERNATIONAL
AIRPORT.
0225 PM TSTM WND GST 4 N STEWARTVILLE 43.91N 92.50W
06/12/2017 M48 MPH OLMSTED MN ASOS
ASOS STATION RST, ROCHESTER INTERNATIONAL
AIRPORT.
0228 PM TSTM WND DMG 2 SSE DOUGLAS 44.08N 92.55W
06/12/2017 OLMSTED MN BROADCAST MEDIA
NINE INCH TREE UPROOTED.
0240 PM HAIL CHATFIELD 43.84N 92.19W
06/12/2017 E1.00 INCH FILLMORE MN PUBLIC
RELAY VIA BROADCAST MEDIA. GUST 50 MPH.
0244 PM TSTM WND GST PLAINVIEW 44.17N 92.17W
06/12/2017 M42 MPH WABASHA MN EMERGENCY MNGR
0244 PM TSTM WND GST PLAINVIEW 44.17N 92.17W
06/12/2017 M42 MPH WABASHA MN EMERGENCY MNGR
0245 PM HAIL CHATFIELD 43.84N 92.19W
06/12/2017 E0.88 INCH FILLMORE MN AMATEUR RADIO
0253 PM TSTM WND GST 2 NW CARIMONA 43.68N 92.18W
06/12/2017 M43 MPH FILLMORE MN AWOS
AWOS STATION FKA, PRESTON AIRPORT.
0253 PM TSTM WND GST 2 NW CARIMONA 43.68N 92.18W
06/12/2017 M43 MPH FILLMORE MN AWOS
AWOS STATION FKA, PRESTON AIRPORT.
0313 PM TSTM WND GST 1 N GOODVIEW 44.08N 91.71W
06/12/2017 M35 MPH WINONA MN AWOS
AWOS STATION ONA, WINONA MUNICIPAL AIRPORT.
0313 PM TSTM WND GST 1 N GOODVIEW 44.08N 91.71W
06/12/2017 M35 MPH WINONA MN AWOS
AWOS STATION ONA, WINONA MUNICIPAL AIRPORT.
0315 PM TSTM WND GST BUFFALO 44.23N 91.86W
06/12/2017 E53 MPH BUFFALO WI AMATEUR RADIO
CORRECTION TO EARLIER 40 MPH GUST.
0315 PM TSTM WND GST BUFFALO 44.24N 91.86W
06/12/2017 E40 MPH BUFFALO WI AMATEUR RADIO
0315 PM TSTM WND GST BUFFALO 44.23N 91.86W
06/12/2017 E53 MPH BUFFALO WI AMATEUR RADIO
CORRECTION TO EARLIER 40 MPH GUST.
0315 PM TSTM WND GST 1 N BUFFALO 44.24N 91.86W
06/12/2017 E40 MPH BUFFALO WI AMATEUR RADIO
0335 PM TSTM WND GST 1 E RIDGEWAY 43.91N 91.54W
06/12/2017 M56 MPH WINONA MN MESONET
MESONET STATION MN012, 1 E RIDGEWAY.
0335 PM TSTM WND GST 1 ESE RIDGEWAY 43.91N 91.54W
06/12/2017 M56 MPH WINONA MN MESONET
MESONET STATION MN012, 1 E RIDGEWAY.
0348 PM TSTM WND GST ARCADIA 44.25N 91.49W
06/12/2017 E55 MPH TREMPEALEAU WI TRAINED SPOTTER
SMALL TREE LIMBS BROKEN.
0350 PM TSTM WND GST 2 WSW LA CRESCENT 43.81N 91.35W
06/12/2017 E50 MPH HOUSTON MN AMATEUR RADIO
0350 PM TSTM WND DMG GALESVILLE 44.08N 91.35W
06/12/2017 TREMPEALEAU WI BROADCAST MEDIA
REPORT OF TREE DAMAGE FROM GALESVILLE TO
ETTRICK.
0350 PM TSTM WND DMG 1 SE GALESVILLE 44.08N 91.35W
06/12/2017 TREMPEALEAU WI BROADCAST MEDIA
REPORT OF TREE DAMAGE FROM GALESVILLE TO
ETTRICK.
0350 PM TSTM WND GST 2 WSW LA CRESCENT 43.81N 91.35W
06/12/2017 E50 MPH HOUSTON MN AMATEUR RADIO
0351 PM TSTM WND DMG 3 S ARCADIA 44.22N 91.49W
06/12/2017 TREMPEALEAU WI PUBLIC
TREE DOWN.
0351 PM TSTM WND DMG 2 S ARCADIA 44.22N 91.49W
06/12/2017 TREMPEALEAU WI PUBLIC
TREE DOWN.
0354 PM TSTM WND DMG 3 NNW FRENCHVILLE 44.19N 91.35W
06/12/2017 TREMPEALEAU WI PUBLIC
LARGE TREE LIMBS DOWN AND SOME TREES
UPROOTED. LARGEST TREE APPROXIMATELY 20
INCHES IN DIAMETER. TIME ESTIMATED FROM
RADAR.
0354 PM TSTM WND DMG 3 NNW FRENCHVILLE 44.19N 91.35W
06/12/2017 TREMPEALEAU WI PUBLIC
LARGE TREE LIMBS DOWN AND SOME TREES
UPROOTED. LARGEST TREE APPROXIMATELY 20
INCHES IN DIAMETER. TIME ESTIMATED FROM
RADAR.
0354 PM TSTM WND GST 1 N FRENCH ISLAND 43.88N 91.26W
06/12/2017 M45 MPH LA CROSSE WI ASOS
ASOS STATION LSE, LA CROSSE REGIONAL
AIRPORT.
0354 PM TSTM WND GST 1 NNE FRENCH ISLAND 43.88N 91.26W
06/12/2017 M45 MPH LA CROSSE WI ASOS
ASOS STATION LSE, LA CROSSE REGIONAL
AIRPORT.
0400 PM TSTM WND DMG 2 S LA CROSSE 43.80N 91.24W
06/12/2017 LA CROSSE WI LAW ENFORCEMENT
REPORTS OF TREES/POWER LINES DOWN IN SOUTH
LA CROSSE.
0415 PM TSTM WND GST 3 W SAINT JOSEPH 43.78N 91.10W
06/12/2017 M51 MPH LA CROSSE WI MESONET
MESONET STATION C4143, 3 W SAINT JOSEPH.
0415 PM TSTM WND GST 3 W SAINT JOSEPH 43.78N 91.10W
06/12/2017 M51 MPH LA CROSSE WI MESONET
MESONET STATION C4143, 3 W SAINT JOSEPH.
0435 PM TSTM WND GST 2 NNW VIROQUA 43.58N 90.90W
06/12/2017 M37 MPH VERNON WI AWOS
AWOS STATION Y51, VIROQUA MUNICIPAL AIRPORT.
0435 PM TSTM WND GST 2 NNW VIROQUA 43.58N 90.90W
06/12/2017 M37 MPH VERNON WI AWOS
AWOS STATION Y51, VIROQUA MUNICIPAL AIRPORT.
0440 PM TSTM WND DMG 4 ESE IRVING 44.17N 90.82W
06/12/2017 JACKSON WI LAW ENFORCEMENT
TREES DOWN NEAR HIGHWAY 0 AND 27. NEAR
SHAMROCK.
0440 PM TSTM WND DMG 4 ESE IRVING 44.17N 90.82W
06/12/2017 JACKSON WI LAW ENFORCEMENT
TREES DOWN NEAR HIGHWAY 0 AND 27. NEAR
SHAMROCK.
0440 PM TSTM WND DMG 4 ESE IRVING 44.17N 90.82W
06/12/2017 JACKSON WI LAW ENFORCEMENT
POWER LINES DOWN.
0440 PM TSTM WND DMG 4 ESE IRVING 44.17N 90.82W
06/12/2017 JACKSON WI LAW ENFORCEMENT
POWER LINES DOWN.
0447 PM TSTM WND GST 3 NNE CATARACT 44.12N 90.82W
06/12/2017 E50 MPH MONROE WI PUBLIC
0447 PM TSTM WND GST 3 NNE CATARACT 44.12N 90.82W
06/12/2017 E50 MPH MONROE WI PUBLIC
0448 PM FLOOD 1 SW LA CROSSE 43.81N 91.25W
06/12/2017 LA CROSSE WI NWS EMPLOYEE
HEAVY RAIN HAS INTERSECTION OF CASS STREET
AND 20TH STREET UNDER WATER.
0455 PM NON-TSTM WND GST 2 NNE CAMP DOUGLAS 43.94N 90.25W
06/12/2017 M39 MPH JUNEAU WI ASOS
ASOS STATION VOK, VOLK FIELD.
0455 PM NON-TSTM WND GST 2 NNE CAMP DOUGLAS 43.94N 90.25W
06/12/2017 M39 MPH JUNEAU WI ASOS
ASOS STATION VOK, VOLK FIELD.
0455 PM TSTM WND GST 2 NNE CAMP DOUGLAS 43.94N 90.25W
06/12/2017 M39 MPH JUNEAU WI ASOS
ASOS STATION VOK, VOLK FIELD. CORRECTION.
0455 PM TSTM WND GST 2 NNE CAMP DOUGLAS 43.94N 90.25W
06/12/2017 M39 MPH JUNEAU WI ASOS
ASOS STATION VOK, VOLK FIELD. CORRECTION.
0502 PM HAIL 1 N CAMP DOUGLAS 43.93N 90.27W
06/12/2017 M0.50 INCH JUNEAU WI ASOS
0512 PM TSTM WND GST 1 N CAMP DOUGLAS 43.93N 90.27W
06/12/2017 M54 MPH JUNEAU WI ASOS
0551 PM HEAVY RAIN HAYFIELD 43.89N 92.84W
06/12/2017 E3.25 INCH DODGE MN PUBLIC
VIA SOCIAL MEDIA.
&&Special weather statement, Jun 12, 7:03 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service La Crosse WI
703 PM CDT MON JUN 12 2017
IAZ029-030-130045-
Clayton-Fayette-
703 PM CDT MON JUN 12 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLAYTON AND FAYETTE
COUNTIES...
At 702 PM CDT, a strong thunderstorm was located near Farmersburg, or
8 miles southwest of Prairie Du Chien, moving northeast at 45 mph.
Winds in excess of 30 to 40 mph and pea size hail are possible with
this storm.
Locations impacted include...
Oelwein, West Union, Elkader, Monona, Fayette, McGregor, Garnavillo,
Elgin, Clermont, Maynard, Arlington, Marquette, Farmersburg, Volga,
Luana, and Wadena.
LAT...LON 4287 9208 4308 9146 4308 9118 4298 9116
4296 9114 4294 9115 4291 9114 4290 9113
4288 9110 4286 9110 4271 9161 4264 9208
TIME...MOT...LOC 0002Z 238DEG 41KT 4299 9130
CASpecial weather statement, Jun 12, 7:49 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service La Crosse WI
749 PM CDT MON JUN 12 2017
WIZ061-130115-
Grant-
749 PM CDT MON JUN 12 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GRANT COUNTY...
At 748 PM CDT, a strong thunderstorm was located near Boscobel, or 17
miles north of Lancaster, moving east at 35 mph.
Winds in excess of 30 to 40 mph and half inch hail are possible with
this storm.
Locations impacted include...
Boscobel, Fennimore, Muscoda, Orion, Mount Ida, Hickory Grove, Blue
River, and Woodman.
LAT...LON 4296 9084 4308 9086 4309 9083 4311 9080
4312 9074 4314 9073 4317 9069 4317 9066
4319 9061 4320 9059 4321 9055 4320 9043
4300 9043
TIME...MOT...LOC 0048Z 254DEG 31KT 4309 9062
CAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:19 PM CDT | River Flood Warning | ARX | Buffalo, Trempealeau | 6 days |
| Jun 13, 9:25 AM CDT | Special Weather Statement | ARX | Clark | 35 min |
| Jun 12, 7:03 PM CDT | Special Weather Statement | ARX | Clayton, Fayette | 42 min |
Nearby
Special Weather Statements in Wisconsin, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.